Combined approximations of some transcendental numbers
Matematičeskie zametki, Tome 48 (1990) no. 5, pp. 128-137
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_5_a14,
author = {A. A. Shmelev},
title = {Combined approximations of some transcendental numbers},
journal = {Matemati\v{c}eskie zametki},
pages = {128--137},
year = {1990},
volume = {48},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_5_a14/}
}
A. A. Shmelev. Combined approximations of some transcendental numbers. Matematičeskie zametki, Tome 48 (1990) no. 5, pp. 128-137. http://geodesic.mathdoc.fr/item/MZM_1990_48_5_a14/